# SDR SWIA202052731

- Difficulty date: August 12, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Cargo Door Handl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING APPEAR CRACKED AT FORWARD AND AFT END.  C-CHECK RO 9/21/2020.  REPLACED CARGO DOOR HANDLE HOUSING, REF CRJ-700 SRM AND BOMBARDIER DRAWING.  OPERATIONAL TEST GOOD.  SEE CONTINUATION FOR DETAILS, SKYWEST ATTACHED.
